Parapil 650mg Tablet

6.25

0.62/Tablet(10 tablets in 1 strip)

ADD TO CART

Manufacture : Psychotropics India Ltd

Composition: Paracetamol (650mg)
Potentially unsafe with : Alcohol

Fundamentally used for : Fever, Headache, Pain during menstruation

Delivery

Check estimated delivery time

Substitutes Drugs for Parapil 650mg Tablet (With Same Composition)